# SDR MK1Y20240602008

- Difficulty date: June 2, 2024
- Submitted: June 2, 2024
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N447CM
- Make and model: Boeing 767330
- Aircraft serial: 26987
- Aircraft time: 143,649 hours, 20,650 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Sleeve
- Part number: UNKNOWN
- Condition: Unknown
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - ENG #2, PW4060, PRIMARY EXHAUST SLEEVE.
